Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Determination of the stretch and rotation in the polar decomposition of the deformation gradient


Authors: Anne Hoger and Donald E. Carlson
Journal: Quart. Appl. Math. 42 (1984), 113-117
MSC: Primary 73B99; Secondary 15A72
DOI: https://doi.org/10.1090/qam/736511
MathSciNet review: 736511
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B99, 15A72

Retrieve articles in all journals with MSC: 73B99, 15A72


Additional Information

DOI: https://doi.org/10.1090/qam/736511
Article copyright: © Copyright 1984 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website